# SDR SIMA20131215001

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 24,971 hours, 23,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S REAR FLASHLIGHT HOLDER BROKEN.  R & R FLIGHT ATTENDANT`S AFT FLASHLIGHT HOLDER & FLASHLIGHT IAW EMB-140 AMM 33-50-16, OPERATIONS CHECKED GOOD.
